Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Amalgamation and elimination of quantifiers for theories of fields
HTML articles powered by AMS MathViewer

by William H. Wheeler PDF
Proc. Amer. Math. Soc. 77 (1979), 243-250 Request permission

Abstract:

The universal theories of integral domains and of ordered integral domains which have the amalgamation property are characterized via their existentially complete models. The results of A. Macintyre, K. McKenna, and L. van den Dries on fields and ordered fields whose complete theories permit elimination of quantifiers are then derived as easy corollaries.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C60, 12L99
  • Retrieve articles in all journals with MSC: 03C60, 12L99
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 77 (1979), 243-250
  • MSC: Primary 03C60; Secondary 12L99
  • DOI: https://doi.org/10.1090/S0002-9939-1979-0542092-4
  • MathSciNet review: 542092